Side effects of sulphur?

Side effects of sulphur?

Posted by: Harjit Kaur

I am 41. In year 2003 due to fungal in feet’s fingers an homeopathic doctor gave me sulphur-1M daily 10-15 drops for 2 months. After that I think due to side effects of homeopathy sulphur-1M i am suffering from low grade fever from 2003 to up to date. Kindly suggest me any medicine to antidote the side effects of sulphur


It is unlikely that an aggravation could last so many years. However, it is best you consult a homeopath for proper remedy selection after taking into account all your symptoms. That should solve your problem.

Good luck,
Dr. Firuzi Mehta

About the author

Firuzi Mehta

Firuzi Mehta

Dr. Firuzi Mehta qualified in homeopathic medicine in 1997 and then completed her HMD from the British Institute of Homoeopathy, London. In 1998, she also attended an Introductory Course in Anthroposophic Medicine and Iscador Therapy for Cancer at the Lukas Klinik in Arlesheim, Switzerland now known as Klinik Arleshim. After working for over 5 years with an eminent homeopath in Mumbai, to gain work-experience, she started her own practice in 2001. She reviews homeopathic books as and when the opportunity arises and firmly believes that one's knowledge is always incomplete and needs to grow. She is currently enrolled with—and studying for—the 2 year E-Learning Programme offered by Prof. George Vithoulkas' International Academy of Classical Homeopathy. http://www.homoeopathie.in

Leave a Comment